# SDR UALA2011090504778

- Difficulty date: September 1, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 65,655 hours, 24,381 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT OXYGEN MASK MICROPHONE INOPERATIVE.  REPLACED CAPT O2 MASK.  OPS CHECKS OK.
